Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 40, NWS Denver/Boulder, CO

August 27, 2014Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 27, 2014, 7:52 PM MDT for Sedgwick County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2014, 7:52 PM MDT (01:52 UTC)
Expired
Aug 27, 2014, 10:45 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Sedgwick County, CO

The radar

The Goodland radar (KGLD), 174 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 839 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
839 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WGUS55 KBOU 280152
FFWBOU
COC115-280445-
/O.NEW.KBOU.FF.W.0040.140828T0152Z-140828T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
752 PM MDT WED AUG 27 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SEDGWICK COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 1045 PM MDT
    
* AT 752 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN 8 MILES NORTHEAST OF SIXTEEN-MILE CORNER. THE STORM IS
  NEARLY STATIONARY. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
  SEDGWICK COUNTY.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SPRING CREEK AND 
SAND CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4098 10205 4080 10205 4077 10206 4080 10226
      4095 10223 4100 10206

$$

BARJENBRUCH
2 follow-up statements
397 
WGUS75 KBOU 280310
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
910 PM MDT WED AUG 27 2014

COC115-280445-
/O.CON.KBOU.FF.W.0040.000000T0000Z-140828T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEDGWICK CO-
910 PM MDT WED AUG 27 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
EASTERN SEDGWICK COUNTY...

AT 908 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS HAD WEAKENED 
IN THE WARNING AREA. RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF RAIN 
HAD FALLEN IN A SMALL AREA FROM JUST SOUTH OF JULESBURG TO NEAR 
SIXTEEN MILE CORNER.  

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
SEDGWICK COUNTY.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SPRING CREEK AND 
SAND CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4098 10205 4080 10205 4077 10206 4080 10226
      4095 10223 4100 10206

$$

BARJENBRUCH
089 
WGUS75 KBOU 280446
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1046 PM MDT WED AUG 27 2014

COC115-280456-
/O.EXP.KBOU.FF.W.0040.000000T0000Z-140828T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEDGWICK CO-
1046 PM MDT WED AUG 27 2014

...THE FLASH FLOOD WARNING FOR EASTERN SEDGWICK COUNTY HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT.

LAT...LON 4098 10205 4080 10205 4077 10206 4080 10226
      4095 10223 4100 10206

$$

RJK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 3:26 PM MDT, 4 hours 26 minutes earlier.

Area forecast discussion, Aug 27, 3:26 PM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
326 PM MDT WED AUG 27 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 326 PM MDT WED AUG 27 2014

UPPER LEVEL LOW OVER UTAH WILL SLIDE EAST ACROSS COLORADO TONIGHT
AND INTO NEBRASKA ON THURSDAY. BEST LIFT IS AHEAD OF THE LOW OVER
WESTERN COLORADO ASSOCIATED WITH THE JET. THIS WILL SHIFT EASTWARD
LATE THIS AFTERNOON AND EVENING. DRIER AT THE MID AND UPPER LEVELS
HAS RESULTED IN SOME CLEARING AND PUSHED TEMPERATURES INTO THE 70S.
THIS WILL PRODUCE CAPES UP TO 1500 J/KG. THIS COMBINED WITH THE
SHEAR MAY HELP A FEW SEVERE STORMS FORM. THE CHANCE FOR SEVERE
STORMS WILL BE ALONG THE FRONT RANGE AND ACROSS THE EASTERN PLAINS
WITH THE BEST CHANCE BEING OVER THE NORTHEAST PLAINS. A BOUNDARY
OVER THE PLAINS WILL PRODUCE CONVERGENCE AND MAY A FOCAL POINT FOR
INITIAL DEVELOPMENT OVER THE PLAINS. COULD ALSO SEE A BRIEF TORNADO
OR TWO. THE CONVECTION WILL SPREAD NORTH AND EAST THROUGH THE LATE
AFTERNOON AND EVENING HOURS. INDIVIDUAL CELLS WILL MOVE MAINLY NORTH
WHILE THE ACTIVITY SPREADS EASTWARD. MOST OF THE CONVECTION IS
EXPECTED TO END/MOVE OUT OF THE AREA AROUND MIDNIGHT OR JUST AFTER.

NORTHERLY FLOW WILL BE OVER THE AREA THURSDAY AS THE UPPER LEVEL LOW
LIFTS NORTHEAST OF COLORADO. STILL ENOUGH INSTABILITY FOR SHOWERS
AND THUNDERSTORMS ON THURSDAY. CAPES WILL BE 500 J/KG OR LESS. THIS
AND WEAK SHEAR WILL KEEP STORMS FROM BECOMING SEVERE. THOUGH BRIEF
HEAVY RAIN AND SMALL HAIL WILL BE POSSIBLE. COOL AIR BEHIND THE LOW
WILL KEEP TEMPERATURES COOL WITH HIGHS ONLY IN THE 70S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 326 PM MDT WED AUG 27 2014

THURSDAY EVENING SHOULD BE THE TAIL END OF THE SHOWER ACTIVITY
RELATED TO THE PASSING UPPER LEVEL TROUGH. AS THE UPPER TROUGH
AXIS MOVES EASTWARD ACROSS THE NORTHEAST PLAINS...DRIER WEST TO
NORTHWESTERLY FLOW WILL SPREAD ACROSS THE FORECAST AREA. WEAK
UPPER RIDGING WILL BE IN PLACE OVER THE STATE ON FRIDAY...WITH
SUBSIDENCE FROM THE RISING HEIGHTS HELPING TO SUPPRESS MOST SHOWER
ACTIVITY THROUGH THE AFTERNOON. THE EXCEPTION TO THIS WILL BE OVER
THE MOUNTAINS AND FOOTHILLS WHERE THE HEATING OF THE ELEVATED
TERRAIN WILL BE ENOUGH TO OVERCOME ANY MID-LEVEL CAPPING INVERSION
THAT DEVELOPS. SATURDAY WILL BE A FEW DEGREES WARMER AS WEAK
RIDGING CONTINUES OVER THE AREA. ONCE AGAIN...THE MOUNTAINS AND
FOOTHILLS SHOULD BE THE ONLY AREAS TO SEE ANY SHOWERS.

ON SUNDAY AND MONDAY...BROAD UPPER TROFFINESS FROM THE PACIFIC
NORTHWEST WILL EXPAND OVER THE ROCKIES AND DISPLACE THE UPPER
RIDGING TO THE EASTERN UNITED STATES. ACROSS NORTHEAST
COLORADO...THE CHANCE OF SHOWERS WILL RETURN TO THE FORECAST ALONG
WITH COOLER TEMPERATURES. A LOW AMPLITUDE...ZONAL FLOW IS THEN
EXPECTED TO CONTINUE OVER COLORADO THROUGH THE MIDDLE OF THE WEEK.
TEMPERATURES SHOULD REMAIN BELOW SEASONAL NORMALS WHILE SHOWER
ACTIVITY WILL SHIFT BACK INTO THE MOUNTAINS.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON)
ISSUED AT 326 PM MDT WED AUG 27 2014

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN THE DENVER AREA
THROUGH 04Z. HAIL...HEAVY RAIN AND GUSTY OUTFLOW WINDS WILL
ACCOMPANY THE STRONGER STORMS. LOW CEILINGS AND REDUCED VISIBILITIES
WILL ALSO OCCUR WITH THE STORMS. THERE IS A SLIGHT CHANCE FOR LOW
CLOUDS THURSDAY MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP AGAIN THURSDAY...LIKELY BY LATE MORNING...17Z AND LINGER
THROUGH THE AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 326 PM MDT WED AUG 27 2014

MOISTURE AT THE MID AND UPPER LEVELS HAS DECREASED TODAY.
HOWEVER...THE AIRMASS IS STILL ON THE MOIST SIDE. THIS COMBINED WITH
GOOD INSTABILITY WILL RESULT IN SOME THUNDERSTORMS PRODUCING HEAVY
RAIN. STORMS ARE STILL EXPECTED TO PROGRESS NORTH AND EAST THIS
AFTERNOON AND EVENING...AND NOT STALL OUT. THE RISK FOR FLASH
FLOODING WILL BE LOW...AND LIKELY ISOLATED AT MOST. THUS WILL NOT
ISSUE A FLASH FLOOD WATCH.

THE THREAT FOR FLOODING ON THURSDAY WILL BE VERY LOW DUE TO WEAKER
STORMS AND A DRIER AIRMASS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MEIER
LONG TERM...DANKERS
AVIATION...MEIER
HYDROLOGY...MEIER
Hazardous weather outlook, Aug 27, 9:57 AM MDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
957 AM MDT WED AUG 27 2014

COZ030>051-281600-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
957 AM MDT WED AUG 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM OVER
THE HIGHER COUNTRY AND THEN SPREAD ACROSS THE FRONT RANGE AND
EASTERN PLAINS THIS AFTERNOON AND EVENING. SOME STORM COULD BECOME
SEVERE OVER THE EASTERN PLAINS WITH LARGE HAIL AND WINDS TO 60
MPH. HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS AND COULD
PRODUCE MINOR FLOODING. AN ISOLATED TORNADO OR TWO WILL ALSO BE
POSSIBLE OVER THE PLAINS LATE THIS AFTERNOON. THE STORMS WILL MOVE
LINGER INTO THE EVENING AND TAPERING OFF TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON
THURSDAY AS A LOW PRESSURE TROUGH PASSES BY. TEMPERATURES WILL
ALSO BE COOLER THAN AVERAGE. DRIER AND WARMER CONDITIONS WILL
RETURN TO NORTH CENTRAL AND NORTHEAST COLORADO FRIDAY AS A HIGH
PRESSURE RIDGE MOVES IN FROM THE WEST. OVER THE LABOR DAY
WEEKEND...DRY AND WARM CONDITIONS WILL CONTINUE WITH ONLY A
SLIGHT CHANCE OF LATE DAY STORMS OVER THE MOUNTAINS AND FOOTHILLS.
ON LABOR DAY...THE PASSAGE OF A COLD FRONT WILL BRING COOLER
TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO
THE PLAINS. TUESDAY LOOKS COOLER AGAIN WITH JUST A SLIGHT CHANCE
OF AFTERNOON STORMS ALONG THE FRONT RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR STORMS THAT
DEVELOP OVER THE PLAINS TO THE EAST AND NORTHEAST OF DENVER.

In the hours before

Special weather statement, Aug 27, 2:43 PM MDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
243 PM MDT WED AUG 27 2014

COZ035-272130-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
243 PM MDT WED AUG 27 2014

...SPECIAL WEATHER STATEMENT...

AT 240 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALLSTREET...OR 31 MILES NORTHWEST OF DENVER...MOVING NORTH AT 30
MPH.

WINDS IN EXCESS OF 30 MPH...ALONG WITH BRIEF MODERATE TO HEAVY
RAINFALL...UP TO ONE QUARTER INCH IN LESS THAN 30 MINUTES...WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...THE FOURMILE BURN AREA...
SUMMERVILLE...SALINA...CRISMAN...GOLD HILL...SUNSHINE AND WALLSTREET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL MAY PRODUCE MINOR STREAM FLOODING IN THE
FOURMILE BURN AREA. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS STORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.

&&

LAT...LON 3998 10537 4001 10546 4010 10545 4010 10533
TIME...MOT...LOC 2040Z 184DEG 26KT 4004 10541

COOPER
Local storm report, Aug 27, 5:04 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
504 PM MDT WED AUG 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             7 NE HUDSON             40.14N 104.55W
08/27/2014  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 27, 5:58 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
558 PM MDT WED AUG 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND GST     8 SE ROGGEN             40.09N 104.26W
08/27/2014  M54.00 MPH       WELD               CO   MESONET

0504 PM     HAIL             7 NE HUDSON             40.14N 104.55W
08/27/2014  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 27, 6:06 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT WED AUG 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             7 S WIGGINS             40.13N 104.07W
08/27/2014  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0602 PM     TSTM WND GST     7 S WIGGINS             40.13N 104.07W
08/27/2014  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            SMALL TREES BENT TO THE GROUND.

0538 PM     TSTM WND GST     8 SE ROGGEN             40.09N 104.26W
08/27/2014  M54.00 MPH       WELD               CO   MESONET

0504 PM     HAIL             7 NE HUDSON             40.14N 104.55W
08/27/2014  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 27, 6:40 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
640 PM MDT WED AUG 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             FORT MORGAN             40.27N 103.79W
08/27/2014  M1.75 INCH       MORGAN             CO   LAW ENFORCEMENT

0626 PM     HAIL             LOG LANE VILLAGE        40.27N 103.83W
08/27/2014  M1.75 INCH       MORGAN             CO   LAW ENFORCEMENT

0604 PM     HAIL             7 S WIGGINS             40.13N 104.07W
08/27/2014  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0602 PM     TSTM WND GST     7 S WIGGINS             40.13N 104.07W
08/27/2014  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            SMALL TREES BENT TO THE GROUND.

0538 PM     TSTM WND GST     8 SE ROGGEN             40.09N 104.26W
08/27/2014  M54.00 MPH       WELD               CO   MESONET

0504 PM     HAIL             7 NE HUDSON             40.14N 104.55W
08/27/2014  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 27, 7:37 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
737 PM MDT WED AUG 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             AKRON                   40.16N 103.21W
08/27/2014  M2.00 INCH       WASHINGTON         CO   EMERGENCY MNGR

            ESTIMATED 50 MPH WINDS ASSOCIATED WITH RAIN AND HAIL.

0720 PM     HAIL             5 S EVERGREEN           39.56N 105.34W
08/27/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0631 PM     HAIL             FORT MORGAN             40.27N 103.79W
08/27/2014  M1.75 INCH       MORGAN             CO   LAW ENFORCEMENT

0626 PM     HAIL             LOG LANE VILLAGE        40.27N 103.83W
08/27/2014  M1.75 INCH       MORGAN             CO   LAW ENFORCEMENT

0604 PM     HAIL             7 S WIGGINS             40.13N 104.07W
08/27/2014  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0602 PM     TSTM WND GST     7 S WIGGINS             40.13N 104.07W
08/27/2014  M60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            SMALL TREES BENT TO THE GROUND.

0538 PM     TSTM WND GST     8 SE ROGGEN             40.09N 104.26W
08/27/2014  M54.00 MPH       WELD               CO   MESONET

0504 PM     HAIL             7 NE HUDSON             40.14N 104.55W
08/27/2014  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 6:18 PM MDTSevere Thunderstorm WarningBOUMorgan57 min
Aug 27, 6:30 PM MDTAreal Flood AdvisoryBOUMorgan3 hr
Aug 27, 6:43 PM MDTSevere Thunderstorm WarningBOUMorgan32 min
Aug 27, 6:57 PM MDTSevere Thunderstorm WarningBOULincoln, Washington63 min
Aug 27, 7:08 PM MDTSevere Thunderstorm WarningBOUWashington52 min
Aug 27, 7:24 PM MDTSevere Thunderstorm WarningBOUSedgwick36 min
Aug 27, 8:04 PM MDTSevere Thunderstorm WarningBOUPhillips26 min
Aug 27, 8:08 PM MDTSevere Thunderstorm WarningBOUWashington52 min
Aug 27, 9:06 PM MDTAreal Flood AdvisoryBOUPhillips2 hr
Aug 27, 11:33 PM MDTAreal Flood AdvisoryBOUPhillips117 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.